# SDR DALA2025032702249

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 32,204 hours, 3,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L AFT EMERGENCY FLOOD LIGHT INOP. VERIFIED LIGHT ASSEMBLY WAS IN WORKING ORDER. EPSU TESTED OK. UPON INSPECTION OF WIRE BUNDLE FROM EPSU TO LIGHT ASSEMBLY, FOUND CANNON PLUG LOOSE AND PINS NOT ENGAGED. AFTER SECURING, OPS CK GOOD. REF 33-51-32. OK FOR SVC. (LP# 7164701)
